Praxis · 2003
[Brain irradiation and phenytoin: a dangerous liaison?].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Camartin C, Reinhart W H, Kuhn M
Аннотация
Three patients are presented, who developed a severe skin reaction after brain-irradiation and concomitant phenytoin treatment. A fourth patient from the databAse of the Swiss Drug Monitoring Center, showed a Stevens-Johnson-Syndrome after a severe electric shock and phenytoin treatment. Possible pathogenic mechanisms of these life-threatening complications and possible alternatives to the phenytoin treatment in irradiated patients are discussed.